# SDR SWAA2022030453604

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 51,718 hours, 30,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SPLICE FOR FLOOR PANELS AT F/S 767 AND F/S 887 HAS CORROSION ON THEM. / REMOVED AND REPLACED FLOOR PANEL SPLICES AT F5. 767; AND F.S.887. REF. SRM 51-40-02.
